VOL. 36 · NO. 3 | June, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 36 (3), (June, 1965)
No abstract available
Articles
J. Kiefer, R. Schwartz
Ann. Math. Statist. 36 (3), 747-770, (June, 1965) DOI: 10.1214/aoms/1177700051
R. M. Dudley
Ann. Math. Statist. 36 (3), 771-788, (June, 1965) DOI: 10.1214/aoms/1177700052
No abstract available
Y. S. Chow, Herbert Robbins, Henry Teicher
Ann. Math. Statist. 36 (3), 789-799, (June, 1965) DOI: 10.1214/aoms/1177700053
No abstract available
Lester E. Dubins, David A. Freedman
Ann. Math. Statist. 36 (3), 800-807, (June, 1965) DOI: 10.1214/aoms/1177700054
No abstract available
Bengt Von Bahr
Ann. Math. Statist. 36 (3), 808-818, (June, 1965) DOI: 10.1214/aoms/1177700055
A. Ionescu Tulcea
Ann. Math. Statist. 36 (3), 819-828, (June, 1965) DOI: 10.1214/aoms/1177700056
No abstract available
J. A. Bather
Ann. Math. Statist. 36 (3), 829-846, (June, 1965) DOI: 10.1214/aoms/1177700057
No abstract available
Peter J. Bickel
Ann. Math. Statist. 36 (3), 847-858, (June, 1965) DOI: 10.1214/aoms/1177700058
S. N. Ray
Ann. Math. Statist. 36 (3), 859-878, (June, 1965) DOI: 10.1214/aoms/1177700059
Ester Samuel
Ann. Math. Statist. 36 (3), 879-889, (June, 1965) DOI: 10.1214/aoms/1177700060
D. A. S. Fraser
Ann. Math. Statist. 36 (3), 890-896, (June, 1965) DOI: 10.1214/aoms/1177700061
Herbert T. David
Ann. Math. Statist. 36 (3), 897-906, (June, 1965) DOI: 10.1214/aoms/1177700062
Shanti S. Gupta, Bhupendra K. Shah
Ann. Math. Statist. 36 (3), 907-920, (June, 1965) DOI: 10.1214/aoms/1177700063
M. Rosenblatt-Roth
Ann. Math. Statist. 36 (3), 921-925, (June, 1965) DOI: 10.1214/aoms/1177700064
No abstract available
Salem H. Khamis
Ann. Math. Statist. 36 (3), 926-937, (June, 1965) DOI: 10.1214/aoms/1177700065
W. L. Harkness
Ann. Math. Statist. 36 (3), 938-945, (June, 1965) DOI: 10.1214/aoms/1177700066
No abstract available
Peter J. Bickel, Joseph A. Yahav
Ann. Math. Statist. 36 (3), 946-955, (June, 1965) DOI: 10.1214/aoms/1177700067
David A. Freedman
Ann. Math. Statist. 36 (3), 956-970, (June, 1965) DOI: 10.1214/aoms/1177700068
Perry A. Scheinok
Ann. Math. Statist. 36 (3), 971-977, (June, 1965) DOI: 10.1214/aoms/1177700069
G. G. Roussas
Ann. Math. Statist. 36 (3), 978-992, (June, 1965) DOI: 10.1214/aoms/1177700070
R. M. Loynes
Ann. Math. Statist. 36 (3), 993-999, (June, 1965) DOI: 10.1214/aoms/1177700071
Dana Quade
Ann. Math. Statist. 36 (3), 1000-1018, (June, 1965) DOI: 10.1214/aoms/1177700072
No abstract available
W. J. Conover
Ann. Math. Statist. 36 (3), 1019-1026, (June, 1965) DOI: 10.1214/aoms/1177700073
No abstract available
V. K. Murthy
Ann. Math. Statist. 36 (3), 1027-1031, (June, 1965) DOI: 10.1214/aoms/1177700074
V. K. Murthy
Ann. Math. Statist. 36 (3), 1032-1040, (June, 1965) DOI: 10.1214/aoms/1177700075
Notes
Ulf Grenander
Ann. Math. Statist. 36 (3), 1041-1042, (June, 1965) DOI: 10.1214/aoms/1177700076
N. Donald Ylvisaker
Ann. Math. Statist. 36 (3), 1043-1046, (June, 1965) DOI: 10.1214/aoms/1177700077
No abstract available
K. J. Craswell
Ann. Math. Statist. 36 (3), 1047-1048, (June, 1965) DOI: 10.1214/aoms/1177700078
No abstract available
D. O. Loftsgaarden, C. P. Quesenberry
Ann. Math. Statist. 36 (3), 1049-1051, (June, 1965) DOI: 10.1214/aoms/1177700079
E. J. Gumbel, P. G. Carlson, C. K. Mustafi
Ann. Math. Statist. 36 (3), 1052-1054, (June, 1965) DOI: 10.1214/aoms/1177700080
No abstract available
Mir M. Ali, Lai K. Chan
Ann. Math. Statist. 36 (3), 1055-1057, (June, 1965) DOI: 10.1214/aoms/1177700081
S. K. Zaremba
Ann. Math. Statist. 36 (3), 1058-1060, (June, 1965) DOI: 10.1214/aoms/1177700082
No abstract available
N. Giri
Ann. Math. Statist. 36 (3), 1061-1065, (June, 1965) DOI: 10.1214/aoms/1177700083
W. H. Marlow
Ann. Math. Statist. 36 (3), 1066-1068, (June, 1965) DOI: 10.1214/aoms/1177700084
Articles
Miklos Csorgo
Ann. Math. Statist. 36 (3), 1069, (June, 1965) DOI: 10.1214/aoms/1177700085
No abstract available
Eugene Dayhoff
Ann. Math. Statist. 36 (3), 1069, (June, 1965) DOI: 10.1214/aoms/1177700086
No abstract available
P. R. Krishnaiah, J. V. Armitage
Ann. Math. Statist. 36 (3), 1069, (June, 1965) DOI: 10.1214/aoms/1177700087
No abstract available
Book Review
D. A. Darling
Ann. Math. Statist. 36 (3), 1070-1072, (June, 1965) DOI: 10.1214/aoms/1177700088
No abstract available
News
Ann. Math. Statist. 36 (3), 1073-1087, (June, 1965) DOI: 10.1214/aoms/1177700089
No abstract available
Ann. Math. Statist. 36 (3), 1088-1094, (June, 1965) DOI: 10.1214/aoms/1177700090
No abstract available
Publications
Ann. Math. Statist. 36 (3), 1095, (June, 1965) DOI: 10.1214/aoms/1177700091
No abstract available
Back Matter
Ann. Math. Statist. 36 (3), (June, 1965)
No abstract available
Back to Top